DOI 10.14309/crj.0000000000001610
Cytarabine-Induced Hyperbilirubinemia in a Pregnant Patient With Acute Myeloid Leukemia.
Аннотация
This case study presents the first reported instance of cytarabine-induced hyperbilirubinemia in a pregnant patient undergoing treatment of acute myeloid leukemia. Despite experiencing direct hyperbilirubinemia during induction therapy, the patient exhibited no other signs of liver dysfunction. Lowering the cytarabine dose in subsequent cycles resulted in milder bilirubin elevations without compromising treatment efficacy. The patient gave birth to a healthy baby at term between cycles, underscoring the benign nature of this effect on both maternal and fetal health. This case contributes valuable insight into the management and outcomes of cytarabine-induced hyperbilirubinemia in a rare population: pregnant patients with acute myeloid leukemia.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.